Alert archive / New Jersey / Special Marine Warnings in 2012

Special Marine Warning 15, NWS Philadelphia/Mount Holly

June 7, 2012

NWS Philadelphia/Mount Holly issued this special marine warning at Jun 7, 2012, 6:57 PM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2012, 6:57 PM EDT (22:57 UTC)
Expired
Jun 7, 2012, 8:00 PM EDT
In force
63 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 58 km from the middle of the area, began a volume at 23:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1309 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

128 
WHUS51 KPHI 072257
SMWPHI
ANZ451>453-080000-
/O.NEW.KPHI.MA.W.0015.120607T2257Z-120608T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
657 PM EDT THU JUN 7 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN MANASQUAN INLET AND CAPE MAY NJ
  OUT TO 20 NM...

  INCLUDING ATLANTIC CITY REEF...BEACH HAVEN...BUOY GE...
  BRIGANTINE...GREAT EGG INLET...GREAT EGG REEF...LITTLE EGG INLET...
  LITTLE EGG REEF AND OCEAN CITY REEF...

* UNTIL 800 PM EDT

* AT 651 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR GREATER
  FROM 7 NM NORTHWEST OF LITTLE EGG INLET TO 14 NM NORTHWEST OF GREAT
  EGG INLET...MOVING SOUTHEAST AT 10 KNOTS.

* THESE STRONG THUNDERSTORMS WILL BE NEAR
  7 NM SOUTHWEST OF BEACH HAVEN BY 725 PM EDT
  OVER LITTLE EGG INLET BY 735 PM EDT
  OVER BRIGANTINE BY 750 PM EDT
  4 NM NORTH OF GREAT EGG INLET...6 NM SOUTHWEST OF LITTLE EGG
  REEF...7 NM NORTHEAST OF BUOY GE AND 8 NM NORTHWEST OF ATLANTIC
  CITY REEF BY 800 PM EDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
HEAVY RAINS AND HAIL. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...
UNTIL THIS STORM PASSES.

FREQUENT LIGHTNING AND HAIL ARE OCCURRING WITH THIS STORM. IF CAUGHT 
ON THE OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

LAT...LON 3924 7428 3912 7452 3928 7463 3932 7458
      3937 7458 3935 7454 3938 7453 3938 7448
      3946 7443 3945 7440 3954 7442 3952 7450
      3954 7445 3958 7451 3954 7432 3954 7431
      3956 7436 3960 7431 3944 7403
TIME...MOT...LOC 2256Z 325DEG 9KT 3956 7442 3950 7451
          3950 7466

$$

MPD
1 follow-up statement
440 
FZUS71 KPHI 072340
MWSPHI

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
740 PM EDT THU JUN 7 2012

ANZ451-072349-
/O.CAN.KPHI.MA.W.0015.000000T0000Z-120608T0000Z/
740 PM EDT THU JUN 7 2012

...SPECIAL MARINE WARNING CANCELLED...

THE AFFECTED AREA WAS...
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM
OVER ATLANTIC COASTAL WATERS...
INCLUDING BEACH HAVEN...LITTLE EGG INLET AND LITTLE EGG REEF...

LAT...LON 3923 7429 3912 7452 3927 7463 3935 7456
      3935 7458 3937 7458 3935 7454 3936 7452
      3937 7453 3938 7452 3936 7447 3935 7448
      3935 7446 3928 7424
TIME...MOT...LOC 2339Z 325DEG 9KT 3937 7450 3938 7457
          3938 7472

$$

ANZ452-453-080000-
/O.CON.KPHI.MA.W.0015.000000T0000Z-120608T0000Z/
740 PM EDT THU JUN 7 2012

...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 800 PM EDT...

FOR THE FOLLOWING AREAS...
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OVER ATLANTIC
COASTAL WATERS...
LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM OVER ATLANTIC
COASTAL WATERS...
INCLUDING ATLANTIC CITY REEF...GREAT EGG INLET...GREAT EGG REEF AND
OCEAN CITY REEF...

AT 734 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF THUNDERSTORMS...PRODUCING STRONG WINDS 34 KNOTS OR
GREATER FROM 5 NM NORTH OF GREAT EGG INLET TO 10 NM NORTHWEST OF
GREAT EGG INLET...OR FROM 4 NM WEST OF ATLANTIC CITY TO 8 NM
NORTHWEST OF BUOY GE...MOVING SOUTHEAST AT 10 KNOTS.

THESE STRONG THUNDERSTORMS WILL BE NEAR
  2 NM NORTH OF GREAT EGG INLET AND 6 NM NORTHWEST OF GREAT EGG REEF
  BY 800 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.

&&

LAT...LON 3923 7429 3912 7452 3927 7463 3935 7456
      3935 7458 3937 7458 3935 7454 3936 7452
      3937 7453 3938 7452 3936 7447 3935 7448
      3935 7446 3928 7424
TIME...MOT...LOC 2339Z 325DEG 9KT 3937 7450 3938 7457
          3938 7472

$$

MPD

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jun 7, 3:52 PM EDT, 3 hours 5 minutes earlier.

Area forecast discussion, Jun 7, 3:52 PM EDT, 3 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
352 PM EDT THU JUN 7 2012

.SYNOPSIS...
A SERIES OF WEAK SURFACE TROUGHS MAY CROSS THE AREA TONIGHT AND
SATURDAY, WHILE HIGH PRESSURE SLIDES OFF THE SOUTHEAST COAST. A WEAK
BACKDOOR FRONT MAY AFFECT THE AREA LATE SATURDAY INTO SUNDAY. WEAK
HIGH PRESSURE MAY BUILD SOUTH OUT OF EASTERN CANADA TOWARD THE
NORTHEAST COAST SUNDAY INTO MONDAY. THIS HIGH IS EXPECTED TO PUSH
FURTHER SOUTH TUESDAY INTO WEDNESDAY, BEFORE A FRONTAL BOUNDARY
APPROACHES LATE WEDNESDAY INTO THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE WRF-NMMB CONTINUES TO OUTVERIFY THE GFS OFF THE 12Z
INITIALIZATION AS THE LATTER CONTINUES TO EXIT THE TROFFING TOO
QUICKLY. THE LEE SIDE TROF FORMED THIS AFTERNOON RELATIVELY EAST IN
THE DELAWARE VALLEY AND COUPLED WITH THE SEA BREEZE FRONT HAD
CONVECTION GOING RATHER QUICKLY IN EASTERN NJ. CONVERSELY THE WRLY
FLOW BEHIND THE LEE SIDE TROF HAS BEEN SOMEWHAT OF AN INHIBITING
FORCE AS STORM RELATIVE INFLOW IS WEAKER THAN WHAT IT COULD HAVE
BEEN.

THUS INTO THIS EVENING WE WILL KEEP POPS AS CHANCE/SCATTERED BECAUSE
OF THE OBSERVED AND EXPECTED GAPS. HIEST POPS WERE TIED TO THE 4KM
SPC WRF. WE HAVE SEEN SOME SMALL HAIL AND GUSTY WINDS OCCUR, SO WE
WILL CONTINUE TO MAKE MENTION IN THE GRIDS EARLY. A COMBINATION OF
INCREASING HEIGHTS AND NO SHORT WAVES OF CONSEQUENCE OVERNIGHT, WE
WILL CONTINUE TO CLEAR SKIES OVERNIGHT. PENDING ON HOW MUCH RAIN
FALLS, WE MIGHT NEED TO ADD SOME PATCHY FOG WITH LATER UPDATES. STAT
GUIDANCE LOOKS PRETTY REASONABLE BASED ON CURRENT DEW POINTS AND
LIGHT WIND EXPECTATIONS AND WAS FOLLOWED.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
LESS CONFIDENCE ABOUT CONVECTION OCCURRING ON FRIDAY (HENCE WE USED
PROBABILITY VS COVERAGE WORDING). THE FLOW ALOFT IS LOSING ITS
CYCLONISITY AND IS DEEPER FROM THE NW AT ALL LEVELS.  THE 500MB
TEMPS WARM BY ABOUT 2C AND THERE IS FORECAST MID LEVEL QVEC
DIVERGENCE. THE LATTER ON A BROAD VIEWING SCALE NEGATES HIGH POPS.
BUT, THERE IS A FORECAST THETA E RDG AT 850MB IN NJ AND THE FORECAST
SOUNDINGS ARE SHOWING CAPPING COMING LATE IN THE NERN PART OF OUR
CWA. SO THERE HAS BEEN MODEL AND OUR OWN CONSISTENCY AT PLACING SOME
POPS BASICALLY ON ABOUT A KRDG-KPHL-KACY LINE NORTHEASTWARD. WITH
THE CAPPING MOVING ALONG AS THE AFTERNOON PROGRESSES, POPS OR
CHANCES SHOULD PEAK EARLIER IN THE AFTERNOON THAN THE PAST TWO
DAYS.  IN SPITE OF THERMAL DIFFERENCES, NAM AND GFS MOS ARE QUITE
SIMILAR AND ARE CORROBORATED BY FCST 925MB TEMPS AND FULL SUN MAXT
MACROS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
THE BROAD TROUGH ACROSS THE NORTHEAST ITS THE KICKER SHORT WAVE ARE
EXPECTED TO LIFT AWAY FROM OUR AREA BY FRIDAY NIGHT, FOLLOWED BY
NORTHWEST FLOW ALOFT FOR MUCH OF THE WEEKEND AS A RIDGE DEVELOPS TO
OUR WEST. EMBEDDED IN THE NORTHWEST FLOW WILL BE SEVERAL WEAK VORT
MAXES, WHICH MAY HELP ENHANCE SOME SHOWER AND THUNDERSTORM ACTIVITY
SATURDAY AND SUNDAY. TEMPERATURES ARE EXPECTED TO BE A FEW DEGREES
ABOVE NORMAL SATURDAY AND SUNDAY, ALTHOUGH A WEAK BACKDOOR FRONT IS
EXPECTED TO APPROACH THE AREA BY SUNDAY. THE FURTHER AND QUICKER
THIS BOUNDARY SINKS, THE MORE OF AN EFFECT IT WILL HAVE ON OUR HIGH
TEMPERATURES.

BY MONDAY, WE EXPECT THE BACKDOOR FRONT TO COMPLETELY HAVE PUSHED TO
OUR SOUTH, WHILE WEAK HIGH PRESSURE BUILDS DOWN ALONG THE NORTHEAST
COAST OUT OF EASTERN CANADA. WITH THIS HIGH BUILDING DOWN, IT WILL
KEEP AN EASTERLY COMPONENT TO THE WIND FOR MONDAY INTO TUESDAY,
WHICH SHOULD HELP KEEP TEMPERATURES DOWN, ESPECIALLY CLOSER TO THE
COAST, EVEN THOUGH WE HAVE A RIDGE ALOFT BUILDING ACROSS THE AREA.
WE MAY ALSO HAVE SOME CLOUD COVER DEVELOP WITH THE EASTERLY FLOW OFF
THE OCEAN. BY TUESDAY, THE RIDGE BUILDS OFF THE COAST AND BRINGS A
SOUTHWEST FLOW ALOFT BACK TO THE AREA. SHOWER/THUNDERSTORM ACTIVITY
IS EXPECTED TO INCREASE TUESDAY AS A SHORT WAVE/VORT MAX APPROACHES
THE AREA IN THE SOUTHWEST FLOW ALOFT.

BY LATE WEDNESDAY INTO THURSDAY, A COLD FRONT IS EXPECTED TO
APPROACH THE AREA FROM THE WEST. RAIN CHANCES WILL INCREASE DURING
THIS TIME PERIOD FROM WEDNESDAY INTO THURSDAY, WITH THE BEST
PROBABILITY AT THIS TIME EXPECTED WEDNESDAY NIGHT. PW VALUES ARE
FORECAST TO APPROACH 2 INCHES, SO WE WILL NEED TO CONTINUE TO
MONITOR THE FORECAST IN CASE HEAVY RAINFALL BECOMES AN ISSUE.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT THE TERMINALS INTO
EARLY THIS EVENING WITH THE GREATEST CONFIDENCE OF THEM HAVING AN
IMPACT AT THE TERMINALS NORTH AND NORTHWEST OF PHILADELPHIA. MVFR
CONDITIONS WERE CARRIED THERE, BUT CONDITIONS MIGHT BRIEFLY GO
DOWN TO IFR. WE CARRIED THE MENTION OF THUNDER TO THE LOCAL KPHL
AIRPORTS TIMED AROUND 21Z-00Z. WE ARE NOT AS CONFIDENT ONCE THIS
FIRST BATCH OF SHOWERS AND TSTMS PASS THE COAST THAT THE MORE WILL
REACH KACY AND KMIV LATER THIS AFTERNOON OR EARLY THIS EVENING.
WINDS SHOULD BE MAINLY SOUTHWEST TO WEST. A SEA BREEZE FRONT IS
FORECAST TO PASS KACY AND KMIV THIS AFTERNOON, BUT WESTWARD
PROGRESSION IS EXPECTED TO STOP NOT THAT FAR WEST OF THEM (AS WELL
AS NOT WEST OF OCEAN AND MONMOUTH COUNTIES) AS SLIGHTLY STRONGER
WEST WINDS ARE FORECAST ABOVE THE SURFACE.

WE ARE EXPECTING CLOUDS TO DISSIPATE QUICKLY THIS EVENING AS MOST
OF THE PCPN FORCING IS IN OUR AREA AND NOT UPSTREAM LIKE LAST
NIGHT. SKIES SHOULD THEN BE CLEAR OVERNIGHT. WINDS WILL BE LIGHT,
BUT UNLESS A TERMINAL HAS A THUNDERSTORM WITH HEAVY RAIN, WE ARE
NOT EXPECTING ANY FOG RESTRICTIONS.

WHILE ISOLATED THUNDERSTORMS MAY BE AROUND AGAIN ON FRIDAY,
LEANING TOWARD THE NORTH TERMINALS, COVERAGE AND CONFIDENCE IS TOO
LOW TO CARRY THRU 18Z. A VFR CUMULUS CIG SHOULD DEVELOP BY THE
AFTERNOON WITH A PREVAILING WEST WIND OF AROUND 10 KTS.

OUTLOOK...
FRIDAY NIGHT...VFR.

SATURDAY THROUGH SUNDAY NIGHT...MOSTLY VFR EXCEPT IN SHOWERS AND
THUNDERSTORMS WHICH MAY TEMPORARILY LOWER CIGS/VSBYS. GUSTY
SOUTHWEST WINDS SATURDAY AFTERNOON AROUND 15-20 KNOTS.

MONDAY/MONDAY NIGHT...VFR EXPECTED, WITH MVFR CIGS POSSIBLE AS
ONSHORE FLOW MAY DEVELOP LOW CLOUDS LATE.

TUESDAY/TUESDAY NIGHT...VFR EXPECTED WITH SHOWERS/THUNDERSTORMS
POSSIBLE IN THE AFTERNOON AND EVENING. POSSIBLE MVFR CIGS,
ESPECIALLY EARLY AND WITH SHOWERS/THUNDERSTORMS LATER IN THE DAY.

&&

.MARINE...
SUB SMALL CRAFT ADVISORY WINDS AND SEAS WILL BE CONTINUED TO BE
FORECAST THROUGH FRIDAY. THE ONGOING CONVECTION NEAR THE SHORE IS
CAUSING A RIPPLING EFFECT AS TO THE ADVANCEMENT OF THE SEA BREEZE
FRONT WESTWARD, I.E. ITS BEEN BETTER IN MONMOUTH AND OCEAN COUNTIES
WITHOUT THE CONVECTION. THUS WE ARE NOT AS CONFIDENT ABOUT STRONGER
(STILL SUB SMALL CRAFT) WINDS GETTING INTO DE BAY AS WE WERE
YESTERDAY EARLY THIS EVENING. BEYOND THAT WINDS SHOULD DIMINISH
AGAIN THROUGHOUT THE AREA WATERS TOWARD MORNING.

THERE IS FORECAST TO BE MORE OF A WESTERLY TO NORTHWESTERLY FLOW
ALOFT ON FRIDAY. THUS WE ARE NOT EXPECTING AS MUCH IF ANY SEA
BREEZE. BACKING OF THE WINDS TO THE SOUTHWEST WAS MORE PREVALENT ON
THE OCEAN THAN DELAWARE BAY. SEAS THRUT ARE EXPECTED TO AVERAGE
THREE FEET OR LESS.

OUTLOOK...
WINDS AND WAVES EXPECTED TO REMAIN BELOW ADVISORY LEVELS THROUGH THE
PERIOD. WINDS MAY GUST AROUND 20 KNOTS SATURDAY NIGHT INTO EARLY
SUNDAY, AND AGAIN LATE TUESDAY, BUT ARE EXPECTED TO REMAIN BELOW
ADVISORY LEVELS AT THIS TIME.
&&

.TIDES/COASTAL FLOODING...
THE HIGH TIDE CYCLE LATE THIS EVENING AND FRIDAY MORNING COULD GET
CLOSE ONCE AGAIN TO THE MINOR TIDAL FLOODING BENCHMARK. THE HIGH
TIDE IS GENERALLY A QUARTER FOOT LOWER THAN THE TIDE LATE WEDNESDAY
EVENING AND EARLY THIS MORNING...LEAVING MOST PLACES NEEDING A
DEPARTURE OF THREE-QUARTERS OF A FOOT TO REACH THE BENCHMARK.

DEPARTURES HAVE BEEN SLOWLY FALLING. PLUS NEEDED ASTRONOMICAL HIGH
TIDES AS WE PULL FARTHER AWAY FROM THE FULL MOON AS STATED ABOVE ARE
ALSO FALLING. THE GRADIENT WIND SHOULD END UP BEING A NEUTRAL FORCE
IN THE DEPARTURES LATE THIS EVENING AND OVERNIGHT.

MOST GUIDANCE (INCLUDING LOCAL GUIDANCE) KEEP THE HIGH TIDE LATE
THIS EVENING AND FRIDAY MORNING BELOW THE BENCHMARK...AND FOR NOW
THIS IS ACCEPTED. A COASTAL FLOOD STATEMENT STATING WILL BE
CONTINUED.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON/SZATKOWSKI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...ROBERTSON/SZATKOWSKI
AVIATION...GIGI/ROBERTSON/SZATKOWSKI
MARINE...GIGI/ROBERTSON/SZATKOWSKI
TIDES/COASTAL FLOODING...DELISI/GIGI/HAYES
Hazardous weather outlook, Jun 7, 4:19 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
419 PM EDT THU JUN 7 2012

MDZ008-NJZ001-007>010-015-PAZ054-055-060>062-067>069-082030-
CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MERCER-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
419 PM EDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS COULD PRODUCE SMALL HAIL THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-NJZ012>014-020>027-082030-
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
419 PM EDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS COULD PRODUCE SMALL HAIL THIS AFTERNOON AND
EVENING.

SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH
TIDE LATE THIS EVENING AND EARLY FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-NJZ016>019-PAZ070-071-082030-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-
PHILADELPHIA-
419 PM EDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN
NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

A FEW THUNDERSTORMS COULD PRODUCE SMALL HAIL THIS AFTERNOON AND
EVENING.

SPOTTY MINOR TIDAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH
TIDE EARLY FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ012-015-019-020-082030-
KENT MD-QUEEN ANNES-TALBOT-CAROLINE-
419 PM EDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-082030-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
419 PM EDT THU JUN 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 7, 4:55 PM EDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT THU JUN 7 2012

PAZ069-072130-
BUCKS PA-
455 PM EDT THU JUN 7 2012

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF BUCKS COUNTY...

AT 453 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GARDENVILLE...MOVING SOUTHEAST AT 15 MPH.

HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES.

WIND GUSTS UP TO 35 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4014 7500 4035 7520 4044 7507 4043 7506
      4042 7506 4040 7502 4024 7482

FORECASTER: GORSE
Local storm report, Jun 7, 4:59 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
459 PM EDT THU JUN 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             OCEAN CITY              39.27N  74.60W
06/07/2012  M0.25 INCH       CAPE MAY           NJ   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED IN OCEAN CITY.

0430 PM     HAIL             MARLBORO TWP            40.35N  74.27W
06/07/2012  M0.25 INCH       MONMOUTH           NJ   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED IN MARLBORO TOWNSHIP.

0443 PM     HAIL             MANALAPAN               40.26N  74.40W
06/07/2012  M0.25 INCH       MONMOUTH           NJ   TRAINED SPOTTER

            PEA SIZE HAIL REPORTED NEAR MANALAPAN.

&&

EVENT NUMBER PHI1200142 PHI1200144 PHI1200143

GORSE
Special weather statement, Jun 7, 5:13 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT THU JUN 7 2012

NJZ013-014-020-026-072200-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
513 PM EDT THU JUN 7 2012

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF MONMOUTH AND OCEAN
COUNTIES...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTH OF TOMS RIVER...MOVING SOUTHEAST
AT 15 MPH. THIS STORM HAS A HISTORY OF PRODUCING PEA SIZE HAIL.

CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. THIS STORM IS MOVING TOWARD THE SHORE AREAS, THEREFORE
IF YOU SEE THREATENING WEATHER, MOVE OFF THE BEACHES QUICKLY.

VERY HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. WIND GUSTS UP TO
35 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3998 7405 3998 7404 3989 7409 3989 7410
      3992 7410 3990 7412 3987 7413 4018 7435
      4027 7416 4015 7401

FORECASTER: GORSE
Special weather statement, Jun 7, 5:41 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
541 PM EDT THU JUN 7 2012

NJZ020-022-025>027-072215-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
541 PM EDT THU JUN 7 2012

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF
ATLANTIC...BURLINGTON AND OCEAN COUNTIES...

AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS FROM JUST EAST OF ATSION THEN
SOUTHEASTWARD TO THE COAST. THESE ARE MOVING SOUTHEAST AT 15 MPH. AT
535 PM, THE STRONGEST STORM WAS NEAR WASHINGTON TOWNSHIP IN
BURLINGTON COUNTY.

HEAVY RAIN WILL FALL FROM THESE STORMS, AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. WIND GUSTS UP TO 35 MPH
AND SMALL HAIL ARE POSSIBLE.

CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3955 7423 3950 7428 3950 7429 3946 7430
      3938 7439 3969 7468 3976 7458 3959 7420

FORECASTER: GORSE
Special weather statement, Jun 7, 6:12 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
612 PM EDT THU JUN 7 2012

NJZ020-026-072300-
COASTAL OCEAN NJ-OCEAN NJ-
612 PM EDT THU JUN 7 2012

...A STRONG THUNDERSTORM WILL AFFECT OCEAN COUNTY...

AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES SOUTH OF TOMS RIVER...MOVING SOUTHEAST AT
15 MPH.

HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. WIND GUSTS UP TO 40 MPH
AND SMALL HAIL ARE POSSIBLE.

CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. IF YOU SEE THREATENING WEATHER, MOVE OFF THE BEACHES
QUICKLY.

LAT...LON 3989 7408 3988 7407 3980 7407 3975 7409
      3966 7415 3966 7416 3991 7435 4001 7419
      3992 7406

FORECASTER: GORSE
Special weather statement, Jun 7, 6:19 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
619 PM EDT THU JUN 7 2012

NJZ020-022-025>027-072300-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
619 PM EDT THU JUN 7 2012

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF
ATLANTIC...BURLINGTON AND OCEAN COUNTIES...

AT 615 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTH OF ATLANTIC CITY...MOVING
SOUTHEAST AT 15 MPH.

HEAVY RAIN WILL FALL FROM THIS STORM, AND WILL CAUSE WATER TO POND
ON ROADS AND QUICKLY FILL ROADSIDE DITCHES. WIND GUSTS UP TO 35 MPH
AND SMALL HAIL ARE POSSIBLE.

CLOUD TO GROUND LIGHTNING IS OCCURRING. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS, MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES. IF YOU SEE THREATENING WEATHER, MOVE OFF THE BEACHES
QUICKLY.

LAT...LON 3951 7427 3950 7429 3945 7430 3939 7437
      3959 7459 3970 7449 3960 7428 3959 7431
      3957 7431 3958 7427 3960 7427 3957 7421

FORECASTER: GORSE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:51 AM EDTCoastal Flood StatementPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more23 hr
Jun 7, 12:48 PM EDTSpecial Weather StatementPHIOcean42 min
Jun 7, 2:21 PM EDTSpecial Weather StatementPHIAtlantic54 min
Jun 7, 4:43 PM EDTSpecial Weather StatementPHIMonmouth62 min
Jun 7, 5:13 PM EDTSpecial Weather StatementPHIOcean47 min
Jun 7, 5:41 PM EDTSpecial Weather StatementPHIAtlantic34 min
Jun 7, 6:12 PM EDTSpecial Weather StatementPHIOcean48 min
Jun 7, 6:19 PM EDTSpecial Weather StatementPHIAtlantic41 min
Jun 7, 6:45 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington41 min
Jun 7, 7:30 PM EDTSpecial Weather StatementPHIAtlantic60 min
Jun 7, 4:55 PM EDTSpecial Weather StatementPHIBucks35 min

Nearby

Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.